Illinois Journal of Mathematics

Some examples for weak category and conilpotency

W. J. Gilbert

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 421-432.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054110

Digital Object Identifier
doi:10.1215/ijm/1256054110

Mathematical Reviews number (MathSciNet)
MR0231375

Zentralblatt MATH identifier
0157.54203

Subjects
Primary: 55.40

Citation

Gilbert, W. J. Some examples for weak category and conilpotency. Illinois J. Math. 12 (1968), no. 3, 421--432. doi:10.1215/ijm/1256054110. https://projecteuclid.org/euclid.ijm/1256054110


Export citation